| Model Number |
FF-410535 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Seroma (2069)
| Date of Event |
05/14/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of seroma-late is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma-late.
Event or Problem Description
Healthcare provider reported a right side seroma.The device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
Healthcare professional reported a right side seroma.The device has been explanted and discarded.
Event or Problem Description
Patient reported a right side seroma.Healthcare provider reported an exchange with no complaint against the device.Later, healthcare professional reported rupture.The device has been explanted.